Fourier-Chebyshev pseudospectral method for two-dimensional vorticity equation.
Numerische Mathematik, Tome 66 (1993) no. 3, pp. 329-346
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1993__66_3_133766,
author = {Ben-yu Guo and Jian Li},
title = {Fourier-Chebyshev pseudospectral method for two-dimensional vorticity equation.},
journal = {Numerische Mathematik},
pages = {329--346},
year = {1993},
volume = {66},
number = {3},
zbl = {0796.76069},
url = {http://geodesic.mathdoc.fr/item/NUMA_1993__66_3_133766/}
}
Ben-yu Guo; Jian Li. Fourier-Chebyshev pseudospectral method for two-dimensional vorticity equation.. Numerische Mathematik, Tome 66 (1993) no. 3, pp. 329-346. http://geodesic.mathdoc.fr/item/NUMA_1993__66_3_133766/